Alert archive / Georgia / Tornado Warnings in 2021
Tornado Warning 36, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Jul 7, 2021, 9:37 AM EDT for Brantley County, Pierce County, Ware County, Georgia. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2021, 9:37 AM EDT (13:37 UTC)
- Expired
- Jul 7, 2021, 10:00 AM EDT
- In force
- 23 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Brantley County, GA, Pierce County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 13:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 6:46 AM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 1.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1540 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
752
WFUS52 KJAX 071337
TORJAX
GAC025-229-299-071400-
/O.NEW.KJAX.TO.W.0036.210707T1337Z-210707T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jacksonville FL
937 AM EDT Wed Jul 7 2021
The National Weather Service in Jacksonville has issued a
* Tornado Warning for...
Southern Pierce County in southeastern Georgia...
Southwestern Brantley County in southeastern Georgia...
East central Ware County in southeastern Georgia...
* Until 1000 AM EDT.
* At 936 AM EDT, a vigorous shower capable of producing a tornado
was located near Fort Mudge, or 9 miles southwest of Nahunta,
moving northwest at 25 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Fort Mudge around 950 AM EDT.
Braganza around 1000 AM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3113 8202 3107 8209 3115 8228 3125 8217
TIME...MOT...LOC 1336Z 127DEG 21KT 3111 8209
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
BOOTHEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jul 7, 9:06 AM EDT, 31 minutes earlier.
Area forecast discussion, Jul 7, 9:06 AM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
906 AM EDT Wed Jul 7 2021
.UPDATE...
Strong rain band associated with T.S. Elsa continues to spread
north across ne Fl this morning with radars indicating rotation in
the stronger cells. This band will shift into se Ga this morning
into early afternoon with the isolated tornado threat persisting
as additional rain bands spread across the area. Heavy rainfall
with localized flooding will also occur across ne Fl/se GA today
as Elsa moves inland along the north Florida Gulf coast by early
afternoon. Conditions will slowly improve this evening from the
south as the center of Elsa moves north of the Altamaha River in
se Ga around midnight.
&&
.PREV DISCUSSION [804 AM EDT]...
.NEAR TERM [Through Tonight]...
Elsa was tracking northward just west of the Tampa Bay coast
early this morning. Dry air was wrapping into the circulation from
the WSW, which was limiting convection on the west side of the
storm and focusing the deeper convection on the east side of the
surface low circulation across the western FL peninsula. Bands of
heavy rainfall were progressively edging northward toward our
southern FL zones and a few cells embedded within the rain bands
had periods of circulation. Elsa was still on track to approach
the FL Big Bend through sunrise, nearing landfall around
midday...with the deeper convection on the storms east-side
expanding northward across the local forecast area through the day
today. Elsa will track NNE across the Suwannee River Valley and
interior SE GA through the afternoon and early evening, exiting to
the NE of the Altamaha River basin into the early evening hours,
with just trailing scattered showers and isolated thunderstorm
potential across the local area tonight as Elsa's wake trough
lingering across the local area. High temperatures will be well
below normal today with most locations not breaking 80 today.
Local hazards and potential impacts from Elsa are highlighted
below:
1. Flooding Rainfall: This continues to be the greatest
widespread threat to the local area as Elsa passes across the area
today. Latest guidance indicates a nudge upward in storm total
rainfall of 3-6 inches with isolated amounts up to 9 inches
possible, focused across our inland zones, generally along and
west of the Highway 301 corridor including the Suwannee River
Valley and interior SE GA which includes those from Trenton to
Lake City northward to Homerville and Waycross. Rivers in this
area including the Suwannee and Santa Fe will rise further into
Minor to Moderate Flood. Farther toward the Atlantic coast, storm
total rainfall amounts of 2 to 4 inches with isolated amounts up
to 6 inches are possible. A flood watch remains in effect for all
areas through tonight.
2. Tropical Storm Force Winds: The best potential for sustained
tropical storm winds continues to focus across portions of the
Suwannee River Valley this morning westward toward Trail Ridge
(roughly to the east Baker-west Clay-west Putnam county lines).
Periods of sustained tropical storm force winds will overspread
these areas through the afternoon, with the core of stronger wind
potential advancing across interior SE GA into the late afternoon
and evening hours, including the SE GA coast as Elsa's circulation
tracks north, just inland of the Golden Isles. Tropical Storm
Warnings remain in effect for most of inland NE FL zones and much
of SE GA less the NW zones. For all areas, even outside of
Tropical Storm Warnings, it would be prudent to secure outdoor
objects as squalls of gusty winds will move across the entire
area, with the stronger winds mixing down across large bodies of
water (the St. Johns River basin) and open lakes, fields, and
pasture lands. A wind advisory is in effect for coastal NE FL and
the St. Johns river basin counties...just to the east of the
existing Tropical Storm Warning. Given such saturated grounds from
prior rainfall, it will not take TS force winds to cause tree
blow down, which could cause power outages today into the evening
hours.
3. Beach Hazards: Deadly rip current activity will increase along
the local coastline today with a High Rip Current Risk in effect
for all local beaches. Rough surf with breakers of 5-8 ft are
possible, with the higher values expected to focus across the GA
beaches where a High Surf Advisory was recently issued. Beach-
goers should not venture in the surf today.
4. Isolated Tornadoes/Waterspouts: A tornado watch is in effect
for Marion county through 8 am. Expect tornado watches to expand
northward through the day today as low level shear increases on
the ENE side of Elsa's center, increasing across NE FL through
sunrise and expanding northward across SE GA including the SE GA
coast through late morning. Please monitor for potential Tornado
Warnings today and be ready to shelter quickly in your safe room.
5. Storm surge: Minor impact. Greatest water level rise will
focus across coastal SE GA with total inundation of 1-2 ft above
normally dry ground (datum MHHW).
.SHORT TERM [Thursday Through Friday]...
Elsa is forecast to move over the Carolinas on Thursday, and as
we let it go southwesterly flow will prevail in its wake.
Southwesterly flow will funnel in moisture from the Gulf, and
scattered to numerous showers and storms will be possible Thursday
and Friday in the afternoon/evening. A ridge of high pressure
extending from the western Atlantic will begin to build over the
Florida peninsula on Friday. High temperatures will be in the mid-
to-upper 80s on Thursday, and lows will be in the low-to-mid 70s
Thursday night. Highs will be slightly warmer on Friday in the
middle 80s to lower 90s, and lows will be in the low-to-mid 70s
again Friday night.
.LONG TERM [Saturday Through Wednesday]...
The ridge extending from the western Atlantic will drift north
over the area through the weekend, then move further north over
the Carolinas early next week. High pressure will help trend
precipitation chances down, but with ample moisture and sufficient
lift from diurnal heating, scattered showers and thunderstorms
will be possible each afternoon and evening. Temperatures will
trend near normal through the long term period.
.AVIATION...
[Through 12Z Thursday]
Weather pattern today will be dominated by the passage of Tropical
Cyclone Elsa. Path of the storm continues to be out of the SW,
moving to the NE, with bands producing gusty winds, heavy
rainfall, reduced visibilities, and lowered ceilings. Impacts are
going to be initially felt at GNV prior to progressing through
the Duval and coastal sites as the day progresses. Stormy
conditions will persist into the late evening with local weather
becoming more subdued as Elsa advances towards the Carolinas
overnight.
.MARINE...
Tropical Storm Elsa will continue to track northward very near
the FL Gulf Coast this morning and make landfall along the coast
of the Florida Big Bend around midday today. Elsa will track
northward across northeast Florida and southeast Georgia through
today, departing to the north Wednesday evening. Small Craft
Advisory conditions will progress south to north across across FL
waters early this morning, with the best potential of Tropical
Storm force winds focused across the GA waters where a Tropical
Storm Warning remains in effect. Winds and seas decrease trailing
Elsa's departure to the northeast late tonight. High pressure will
build across central Florida Thursday through the weekend
bringing prevailing SSW winds.
Rip Currents: High rip current risk today for all local beaches.
Rip current risk will decrease late tonight and into Thursday,
.HYDROLOGY...(Focused on Rivers)...
Rivers across NE FL including the Santa Fe, Suwannee, and St.
Marys are near or in Minor Flood with rise into Moderate Flood
currently forecast for portion of the Santa Fe and very near
Moderate flood stage with the latest rainfall forecast for both
the Suwannee and St. Marys. We also need to closely monitor the
Black Creek basin through the day today.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 78 72 86 72 88 / 100 100 60 20 50
SSI 80 75 88 76 89 / 100 90 60 20 40
JAX 79 73 89 73 89 / 100 80 60 10 40
SGJ 80 74 88 74 89 / 100 60 60 10 40
GNV 77 73 86 73 88 / 100 60 60 10 40
OCF 78 74 87 73 89 / 100 60 60 10 40
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through late tonight for Baker-Bradford-Central
Marion-Coastal Duval-Coastal Flagler-Coastal Nassau-Coastal
St. Johns-Eastern Alachua-Eastern Clay-Eastern Marion-
Eastern Putnam-Gilchrist-Hamilton-Inland Flagler-Inland
Nassau-Inland St. Johns-Northern Columbia-South Central
Duval-Southern Columbia-Suwannee-Trout River-Union-Western
Alachua-Western Clay-Western Duval-Western Marion-Western
Putnam.
Tropical Storm Warning for Baker-Bradford-Central Marion-Eastern
Alachua-Eastern Marion-Gilchrist-Hamilton-Inland Nassau-
Northern Columbia-Southern Columbia-Suwannee-Union-Western
Alachua-Western Marion.
High Rip Current Risk through late tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns.
Wind Advisory until midnight EDT tonight for Coastal Duval-
Coastal Flagler-Coastal Nassau-Coastal St. Johns-Eastern
Clay-Eastern Putnam-Inland Flagler-Inland St. Johns-South
Central Duval-Trout River-Western Clay-Western Duval-
Western Putnam.
GA...Flood Watch through late tonight for Appling-Atkinson-Bacon-
Brantley-Clinch-Coastal Camden-Coastal Glynn-Coffee-Echols-
Inland Camden-Inland Glynn-Jeff Davis-Northeastern Charlton-
Northern Ware-Pierce-Southern Ware-Wayne-Western Charlton.
Tropical Storm Warning for Brantley-Clinch-Coastal Camden-
Coastal Glynn-Echols-Inland Camden-Inland Glynn-
Northeastern Charlton-Northern Ware-Pierce-Southern Ware-
Wayne-Western Charlton.
High Rip Current Risk through late tonight for Coastal Camden-
Coastal Glynn.
High Surf Advisory from 2 PM this afternoon to 8 PM EDT this
evening for Coastal Camden-Coastal Glynn.
AM...Tropical Storm Warning for Coastal waters from Altamaha Sound to
Fernandina Beach FL out 20 NM-Waters from Altamaha Sound GA
to Fernandina Beach FL from 20 to 60 NM.
Small Craft Advisory until 3 AM EDT Thursday for Coastal waters
from Fernandina Beach to St. Augustine FL out 20 NM-Coastal
waters from St. Augustine to Flagler Beach FL out 20 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
&&In the hours before
Special weather statement, Jul 7, 7:23 AM EDT, 2 hours 14 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
723 AM EDT Wed Jul 7 2021
FLZ020-021-023-024-030-031-122-132-137-222-232-237-425-GAZ364-071230-
Southern Columbia FL-Western Clay FL-Union FL-Hamilton FL-
Eastern Putnam FL-Suwannee FL-Inland Nassau FL-Bradford FL-
Northern Columbia FL-Eastern Clay FL-Baker FL-Western Duval FL-
Western Putnam FL-Western Charlton GA-
723 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...
NORTHEASTERN BRADFORD...BAKER...NORTH CENTRAL PUTNAM...NORTHEASTERN
UNION...CENTRAL COLUMBIA...CLAY...NORTHERN SUWANNEE...SOUTHWESTERN
DUVAL...HAMILTON AND SOUTH CENTRAL CHARLTON COUNTIES UNTIL 830 AM
EDT...
* At 722 AM EDT, National Weather Service meteorologists were
tracking an arcing rain band extending from near Madison to
Watertown to near George's Lake. Movement was northwest at 40 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
showers.
* Locations impacted include...
Lake City, Palatka, Green Cove Springs, Live Oak, Starke, Jasper,
Lake Butler, Keystone Heights, Jennings and White Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these showers, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 800 AM EDT for northeastern
Florida. A Tornado Watch also remains in effect until 100 PM EDT for
northern and northeastern Florida...and southeastern Georgia.
LAT...LON 3063 8314 3045 8219 3007 8170 2961 8166
3011 8248 3025 8325 3029 8323 3031 8321
3035 8321 3035 8319 3038 8319 3039 8317
3041 8318 3042 8322 3046 8322 3047 8324
3052 8324 3055 8326 3062 8327 3063 8331
TIME...MOT...LOC 1122Z 148DEG 47KT 3041 8346 3019 8258 2976 8181
BOOTHELocal storm report, Jul 7, 8:24 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
824 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM TSTM WND DMG 1 SSW COLUMBIA 30.06N 82.70W
07/07/2021 Columbia FL EMERGENCY MNGR
TREE FELL ONTO HOUSE NEAR SR 47 AND RAVEN LN. DAMAGE MAY
HAVE BEEN TORNADIC IN NATURE.
&&
WCORLESSSpecial weather statement, Jul 7, 8:31 AM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
831 AM EDT Wed Jul 7 2021
FLZ020-021-023-024-122-232-425-GAZ162-163-350-364-071315-
Baker FL-Western Clay FL-Western Duval FL-Hamilton FL-Suwannee FL-
Inland Nassau FL-Northern Columbia FL-Clinch GA-Western Charlton GA-
Echols GA-Southern Ware GA-
831 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN NASSAU...BAKER...
NORTHERN COLUMBIA...NORTHEASTERN SUWANNEE...SOUTHWESTERN DUVAL...
HAMILTON...ECHOLS...SOUTH CENTRAL WARE...SOUTHEASTERN CLINCH AND
SOUTH CENTRAL CHARLTON COUNTIES UNTIL 915 AM EDT...
* At 829 AM EDT, National Weather Service meteorologists were
tracking gusty showers associated with Tropical Storm Elsa along a
line extending from 6 miles north of Madison to near Maxville.
Movement was north northwest at 40 mph.
* Funnel clouds and minor flooding due to heavy rainfall is possible
with these showers.
* Locations impacted include...
Jasper, Jennings, White Springs, Fargo, Statenville, Suwannee River
State Park, Suwannee Springs, Taylor, Macclenny and Glen St. Mary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with these showers, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 100 PM EDT for northern and
northeastern Florida...and southeastern Georgia.
LAT...LON 3063 8314 3079 8313 3057 8203 3017 8186
3040 8318 3041 8318 3042 8322 3046 8322
3047 8324 3052 8324 3055 8326 3059 8326
3063 8328
TIME...MOT...LOC 1229Z 158DEG 39KT 3055 8338 3025 8197
BOOTHESpecial weather statement, Jul 7, 9:01 AM EDT, 36 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
901 AM EDT Wed Jul 7 2021
GAZ149-250-071345-
Atkinson GA-Northern Ware GA-
901 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ATKINSON AND WEST
CENTRAL WARE COUNTIES UNTIL 945 AM EDT...
* At 900 AM EDT, National Weather Service meteorologists were
tracking a gusty shower near Manor, or 8 miles northeast of Argyle,
moving northwest at 25 mph.
* Funnel clouds possible with this shower.
* Locations impacted include...
Millwood and Axson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
Funnel clouds occasionally touch down and produce tornadoes or
waterspouts. Move indoors and stay away from windows.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 100 PM EDT for southeastern
Georgia.
LAT...LON 3136 8278 3136 8269 3119 8247 3113 8254
3117 8267 3118 8267 3118 8270 3122 8281
TIME...MOT...LOC 1300Z 131DEG 23KT 3117 8255
BOOTHESpecial weather statement, Jul 7, 9:17 AM EDT, 20 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
917 AM EDT Wed Jul 7 2021
GAZ162-163-350-364-071415-
Clinch GA-Western Charlton GA-Echols GA-Southern Ware GA-
917 AM EDT Wed Jul 7 2021
...SIGNIFICANT WEATHER ADVISORY FOR ECHOLS...SOUTHEASTERN WARE...
SOUTHERN CLINCH AND WEST CENTRAL CHARLTON COUNTIES UNTIL 1015 AM
EDT...
* At 917 AM EDT, National Weather Service meteorologists were
tracking gusty showers along a line extending from 13 miles north
of Taylor to near Lake Park. Movement was northwest at 35 mph.
* Winds in excess of 45 mph and funnel clouds possible with these
showers.
* Locations impacted include...
Fargo, Stephen Foster State Park, Statenville, Mayday and Needmore.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.
Torrential rainfall is occurring with these showers, and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
A Tornado Watch remains in effect until 100 PM EDT for southeastern
Georgia.
LAT...LON 3079 8313 3080 8313 3081 8310 3083 8310
3083 8309 3085 8309 3085 8301 3086 8301
3087 8297 3093 8297 3089 8225 3057 8214
3063 8314
TIME...MOT...LOC 1317Z 152DEG 25KT 3063 8225 3070 8326
BOOTHELocal storm report, Jul 7, 9:26 AM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
926 AM EDT WED JUL 7 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 AM TSTM WND DMG 3 N LAKE CITY 30.24N 82.64W
07/07/2021 Columbia FL LAW ENFORCEMENT
TREE DOWN OVER ROAD ON I-10 WESTBOUND AT MILE MARKER 309.
&&
WCORLESSThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 11:03 PM EDT | Rip Current Statement | JAX | Camden, Glynn | 28 hr |
| Jul 7, 2:52 AM EDT | High Surf Advisory | JAX | Camden, Glynn | 13 hr |
| Jul 7, 8:31 AM EDT | Special Weather Statement | JAX | Echols | 44 min |
| Jul 7, 9:01 AM EDT | Special Weather Statement | JAX | Atkinson | 44 min |
| Jul 7, 9:17 AM EDT | Special Weather Statement | JAX | Echols | 58 min |
| Jul 7, 10:03 AM EDT | Special Weather Statement | JAX | Coffee | 42 min |
| Jul 7, 10:14 AM EDT | Special Weather Statement | JAX | Clinch | 46 min |
| Jul 7, 10:19 AM EDT | Special Weather Statement | JAX | Camden | 41 min |
| Jul 7, 10:55 AM EDT | Special Weather Statement | JAX | Atkinson, Bacon, Brantley, Coffee, Pierce | 65 min |
| Jul 7, 12:09 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 36 min |
| Jul 7, 1:38 PM EDT | Areal Flood Warning | JAX | Charlton, Clinch, Echols, Ware | 3 hr |
| Jul 7, 2:47 PM EDT | Special Weather Statement | JAX | Charlton | 58 min |
| Jul 7, 3:31 PM EDT | Areal Flood Warning | JAX | Camden, Charlton, Clinch, Ware | 2 hr |
| Jul 7, 3:45 PM EDT | Special Weather Statement | JAX | Camden, Charlton | 60 min |
| Jul 7, 4:45 PM EDT | Special Weather Statement | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware | 60 min |
| Jul 7, 5:15 PM EDT | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware | 2 hr |
| Jul 7, 5:42 PM EDT | Tornado Warning | JAX | Camden | 33 min |
| Jul 7, 5:45 PM EDT | Special Weather Statement | JAX | Brantley, Camden, Glynn, Wayne | 60 min |
| Jul 7, 6:11 PM EDT | Tornado Warning | JAX | Camden, Glynn, Wayne | 21 min |
| Jul 7, 6:17 PM EDT | Areal Flood Warning | JAX | Appling, Brantley, Camden, Glynn, Pierce, Wayne | 3 hr |
| Jul 7, 6:46 PM EDT | Special Weather Statement | JAX | Camden, Glynn, Wayne | 44 min |
| Jul 7, 7:01 PM EDT | Flash Flood Warning | JAX | Camden, Glynn | 119 min |
| Jul 7, 7:18 PM EDT | Areal Flood Warning | JAX | Brantley, Camden, Charlton, Glynn, Pierce, Ware | 117 min |
| Jul 7, 7:53 PM EDT | Flash Flood Warning | JAX | Glynn | 78 min |
Nearby
Tornado Warnings in Georgia, 2021Every tornado warning in 2021Tornadoes in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.